# SDR C2XA04TY091

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 8,296 hours, 8,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SEVICE/ROUTINE OF A/C THE EMERGENCY LIGHT BULB WAS FOUND BLOWN OVERHEAD LEFT EMERGENCY DOOR.  REPLACED BULB AND OPS CHECK WAS GOOD.  A/C WAS RELEASED FOR SERVICE.
